Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 27, Number 122

All articles in this issue are freely accessible.

The finite element method with penalty
Ivo Babuška.
Math. Comp. 27 (1973), 221-228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0351118
Simplified proofs of error estimates for the least squares method for Dirichlet’s problem
Garth A. Baker.
Math. Comp. 27 (1973), 229-235
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0327056
On the numerical computation of parabolic problems for preceding times
B. L. Buzbee and Alfred Carasso.
Math. Comp. 27 (1973), 237-266
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0368448
A modified Butcher formula for integration of stiff systems of ordinary differential equations
H. Nosrati.
Math. Comp. 27 (1973), 267-272
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0329265
The Euler-Maclaurin expansion for the simplex
J. N. Lyness and K. K. Puri.
Math. Comp. 27 (1973), 273-293
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0375752
Asymptotic expansions for product integration
Frank de Hoog and Richard Weiss.
Math. Comp. 27 (1973), 295-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0329207
Note on error bounds for numerical integration
J. H. Hetherington.
Math. Comp. 27 (1973), 307-316
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0341818
On a method of Carasso and Laurent for constructing interpolating splines
M. J. Munteanu and L. L. Schumaker.
Math. Comp. 27 (1973), 317-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0329194
Chebyshev approximation by exponentials on finite subsets
Dietrich Braess.
Math. Comp. 27 (1973), 327-331
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0330854
A winding number algorithm for closed polygonal paths
J. V. Petty.
Math. Comp. 27 (1973), 333-337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0329216
Iteration methods for finding all zeros of a polynomial simultaneously
Oliver Aberth.
Math. Comp. 27 (1973), 339-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0329236
On computing some extremal periodic positive-definite functions
R. L. Page.
Math. Comp. 27 (1973), 345-353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0411168
An error analysis of a method for solving matrix equations
C. C. Paige.
Math. Comp. 27 (1973), 355-359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0331745
On computing the minimal number of defining relations for finite groups
T. W. Sag and J. W. Wamsley.
Math. Comp. 27 (1973), 361-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0364465
An algorithm for generating the sphere coordinates in a three-dimensional osculatory packing
David W. Boyd.
Math. Comp. 27 (1973), 369-377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0338937
Calculation of the Ramanujan $𝜏$-Dirichlet series
Robert Spira.
Math. Comp. 27 (1973), 379-385
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326995
On the vanishing of the Iwasawa invariant $𝜇_{p}$ for $p<8000$
Wells Johnson.
Math. Comp. 27 (1973), 387-396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0384748
Three thirteens
L. J. Lander.
Math. Comp. 27 (1973), 397
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0325531
On the Gaussian primes on the line $Im(X)=1$
M. C. Wunderlich.
Math. Comp. 27 (1973), 399-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326973
Complex zeros of the error function and of the complementary error function
Henry E. Fettis, James C. Caslin and Kenneth R. Cramer.
Math. Comp. 27 (1973), 401-407
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326991
Saddle points of the complementary error function
Henry E. Fettis, James C. Caslin and Kenneth R. Cramer.
Math. Comp. 27 (1973), 409-412
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326992
Bounds on iterated coerror functions and their ratios
D. E. Amos.
Math. Comp. 27 (1973), 413-427
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0331723
An asymptotic expansion of $W_{k,m}(z)$ with large variable and parameters
R. Wong.
Math. Comp. 27 (1973), 429-436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0328145
Reviews and Descriptions of Tables and Books
Math. Comp. 27 (1973), 437-449
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Erratum: Tables of integral transforms. Vol. I, II (McGraw-Hill, New York, 1954) by A. Erdélyi, W. Magnus, F. Oberhettinger and F. G. Tricomi
Henry E. Fettis.
Math. Comp. 27 (1973), 451
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0415974
Erratum: Table of integrals, series, and products (English translation of the fourth Russian edition, Academic Press, New York, 1965) by I. S. Gradshteyn and I. M. Ryzhik
Akin Oji and J. Sadiju.
Math. Comp. 27 (1973), 451-452
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0415972
Table Errata
Math. Comp. 27 (1973), 451-452
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda
Math. Comp. 27 (1973), 453
Abstract, references and article information
Full-text PDF Free Access     Request Permissions